# SDR DALA2023041002744

- Difficulty date: April 8, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 56,386 hours, 39,897 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL BTW STA Y617 TO STA Y636 LONGERONS 18L AND 18R AT FWD CARGO COMPARTMENT (C1). SUMMARY OF NRC 00291: INTERCOSTAL BTW STA Y617 TO STA Y636 LONGERONS 18L AND 18R AT FWD CARGO COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-00-00-2R PROCEDURE 1. (LP #2710430)
